In March switched from Vivaglobin to Hizentra for hypogammaglobulinemia related to multiple myeloma. No problems with Vivaglobin, but +/- once a month I form these nodules that last a couple of months and then go away. Two weeks ago switched from 3-site to 4-site, hoping to stop the nodules. Oncologist says the sites got inflamed and calcified. Not painful, but a little sore. Anyone else have this?
30 Nov 2011
I also switched from Vivaglobin to Hizentra around the same time. I did not get as many nodules with vivaglobin. I felt that it spread out more under my skin than Hizentra does. I started to softly massage the injection site after my injections. It obviously hurts a tiny bit but it helps the liquid spread. Also, I was told if you put a heating pad on your sites it spreads faster too. I don't have a heating pad yet so I can't say how true it is. My nodules stay for weeks! I still have one from a month ago.
- Hizentra Information for Consumers
- Hizentra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hizentra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Primary Immunodeficiency Syndrome - My thighs are getting tired of being pin cushions... what other?
... sites are any of you using that seem to be working out the best for you?
3 answers • 10 Nov 2010
3 answers • 8 Jun 2013
... any recommendations of how to ease the itch of the rash? He is also on Carfilzomib and takes Dexamethasone. The rash only began after the ...
1 answer • 4 Jul 2013
Were you newly diagnosed or switched? Do you administer it yourself? Are you considering switching again? If yes, why?
3 answers • 7 Oct 2013